# SDR WX0A2023080231808

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 50,156 hours, 32,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 836270
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (10WL) FWD L / R&R BATTERIES OF EMERGENCY POWER SUPPLY UNITS IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A OPS CHECK PERFORMED,OPS CHECK GOOD"
